MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 41/16; TOT ANAT SHOULDR PROSTH, UNCEM

ARTHREX, INC. ARTHREX ECLIPSE HUMERAL HEAD, 41/16; TOT ANAT SHOULDR PROSTH, UNCEM
Model Number ARTHREX ECLIPSE HUMERAL HEAD, 41/16
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was necessary due to a worn glenoid.It was further reported that the implant was implanted around 10 years ago in the schulthess klinik.No further information provided.
 
Additional Manufacturer Narrative
H3: customer-provided photos were used for evaluation.The complaint is not confirmed based on the customer provided photos, which display an explanted arthrex eclipse¿ humeral head with no damaged observed.No change in harm was identified.

Brand Name
ARTHREX ECLIPSE HUMERAL HEAD, 41/16
Common Device Name
TOT ANAT SHOULDR PROSTH, UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18021923
Report Number1220246-2023-08414
Device Sequence Number7593371
Product Code QHQ
UDI-Device Identifier00888867059986
UDI-Public00888867059986
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K183194
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberARTHREX ECLIPSE HUMERAL HEAD, 41/16
Device Catalogue NumberAR-9341-16
Device Lot NumberV24363
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2022
Initial Report FDA Received Date10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown